# SDR V0XD20210606008

- Difficulty date: June 5, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FR 319 BETWEEN STGR 26L AND 25R IS CORRODED. CORRECTIVE ACTION: REPAIRED FR 319(PN:SH670-3155-1) BETWEEN STGR 26L AND 25R IAW BOMBARDIER REO 670-53-21-799.
